# SDR UIEA2020042200810

- Difficulty date: April 22, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,673 hours, 24,991 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Apu Oil System
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU OIL QUANTITY INOP, FLUCTUATES FROM ADD TO FULL AND ALL POINTS IN BETWEEN.   VERIFIED OIL QTY IS FULL BY VISUAL SIGHT GLASS. APU OIL QTY TRANSMITTER WAS REPLACED IAW AMM 49-94-04-404-004.
